# SDR YENA2019082620475

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 55,708 hours, 19,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 174, MILD ELEC SMELL  FLUID GALLEY SMELL SUBSEQUENTLY REPORTED ALSO IN AFT GALLEY SEEMED TO DISSIPATE WITH ALL GALLEY LIGHTING TURNED OFF AS REPORTED BY FAS,  PERFORMED CHAP 5 INSPECTION IAW CABIN ODOR REPORT,  FOUND TYPE 9 AS POSSIBLE SOURCE IE,  COFFEE MAKER HOT PLATE OVER ETC NO SIGNIFICANT ELECTRICAL ODOR IDENTIFIED AT THIS TIME IAW AMM 05-50-00-810-831-A.
